Notre Dame Journal of Formal Logic

Generalizability of the propositional and predicate calculi to infinite-valued calculi.

Hermann F. Schott

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 11, Number 1 (1970), 107-128.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093893867

Digital Object Identifier
doi:10.1305/ndjfl/1093893867

Mathematical Reviews number (MathSciNet)
MR0289250

Zentralblatt MATH identifier
0212.31502

Subjects
Primary: 02.12

Citation

Schott, Hermann F. Generalizability of the propositional and predicate calculi to infinite-valued calculi. Notre Dame J. Formal Logic 11 (1970), no. 1, 107--128. doi:10.1305/ndjfl/1093893867. https://projecteuclid.org/euclid.ndjfl/1093893867


Export citation